# SDR FDEA201612104376

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 99,914 hours, 28,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN BRINGING THE PACKS ONLINE AFTER INITIAL PREFLIGHT THE AIR OUTPUT SMELLS VERY STRONG OF OIL OR OTHER ENVIRONMENTAL CHEMICALS.  RUNNING ALL 3  PACKS REQUESTING HOT TEMPS IN ALL 3 ZONES APPEARED TO HELP THE ODOR TO DISSIPATE.  RAN APU AS PER JRH.  RAN ALL 3 PACKS AS PER MM 21-53-00-7 -AIR CONDITIONING PACK AND DISTRIBUTION DUCT ODOR CLEANING.  ALL CHECKS PASSED WITH NO ODOR.  NO HISTORY FOUND FOR 90 DAYS.  A/C OK FOR SERVICE.
